MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW VARIAX FULL THREAD 3.5MM / L22MM; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING SCREW VARIAX FULL THREAD 3.5MM / L22MM; PLATE, FIXATION, BONE
Catalog Number 614622
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
Variax clavicle device implanted on (b)(6) 2019.Revision surgery (scheduled (b)(6) 2019) required due to poor fixation.
 
Additional Manufacturer Narrative
Investigation revealed the subject product to be a concomitant item.The device did not contribute to the reported event.If any additional information is provided indicating otherwise, the investigation will be updated accordingly.
 
Event or Problem Description

Brand Name
LOCKING SCREW VARIAX FULL THREAD 3.5MM / L22MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8448431
Report Number0008031020-2019-00307
Device Sequence Number13560437
Product Code HRS
UDI-Device Identifier07613154969807
UDI-Public07613154969807
Combination Product (Y/N)N
PMA/510(K) Number
K101056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number614622
Device Lot NumberY07185
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2019
Initial Date Received by Manufacturer 03/01/2019
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;